# SDR SIMA200726902

- Difficulty date: September 25, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 19,677 hours, 19,579 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BRAKE OVERHEAT MESSAGE ON EICAS WITH THE NUMBER 2 BRAKE TEMP INDICATION INOP.  CREW ELECTED TO ABORT TAKEOFF AND RETURN TO THE GATE.  ISSUED MEL 32-03.
